# SDR ASAA2017061421073

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 10,786 hours, 3,575 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spacer
- Part number: 3400012610
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO ELASTOMER STRIPS ON THE NR 2 ENGINE FAN BLADE SPACER POSITION 10 UNBONDED.  ACFT GROUNDED.  REMOVED AND REPLACED ONE FAN BLADE SPACER AT NR 10 POSITION ON NR 2 ENGINE IAW T/C 78472002.  GROUND VERIFICATION SUCCESSFUL IAW TEST 7, VIBRATION SURVEY IAW  AMM 71-00-00-700-814-700.
